# SDR 97ZZZX3826

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6747W
- Make and model: Piper PA-28-140
- Aircraft serial: 2820871
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stabilator
- Condition: Corroded
- Location: Rt/Lt Stabilator
- Part time: 3,014 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET HEAD FOUND MISSING ON BOTTOM OF RT STABILATOR.  INSPECTION REVEALED THE AREA IN FRONT OF SPAR ON BOTH LT AND RT STABILATOR WERE FILLED WITH MOUSE NESTING DEBRIS.  ACCESS COULD ONLY BE MADE BY REMOVING BOTH TIP RIBS.  CORROSION WAS LIGHT, BUT ALL BOTTOM RIVETS ALONG SPAR ON RT SIDE WERE REPLACED.  THIS AIRCRAFT IS STORED IN A CLOSED HANGAR WITH A CONCRETE FLOOR.  THE POTENTIAL PROBLEMS FROM THIS CONDITION GOING UNNOTICED ARE SEVERE, SO LOOK SHARP!
